# SDR AALA202503247528

- Difficulty date: February 11, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,259 hours, 40,205 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5754038720000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING AILERON #5 HINGE PIN BETWEEN RIBS 26 AND 27. REPLACED HINGE PIN PER AMM 27-14-41-400-001-A.
